# SDR DALA2022031601716

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 57,886 hours, 40,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW 1022-1037 AND S30 C2. SUMMARY: INTERCOSTAL WAS REPLACED PER B-717 SRM 51-41-02-0G AND 51-41-05-0G PAR. 8. (LP #2155420)
